# SDR SWAA2022022376445

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 48,745 hours, 29,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING AT ROW 8-9 AC LEFT NEEDS TO BE SECURED. / [01] RESECURED FLOOR EMERGENCY LIGHTING AT 8/9 ABC PER AMM 33-51-12.
